# SDR SWIA202266848

- Difficulty date: September 2, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 46,697 hours, 39,406 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 333 HAS CORROSION FROM STGR 25L TO 25R      (C-CHECK RO 11/10/2022)    REMOVED AND REPLACED LOWER FRAME SECTION AS FS333 REF. CRJ-200 SRM, 51-42-06, CRJ-200 SRM, 51-42-21 ABD DWG 601R32004 REV L. COMPLIED WITH TASK CARD 51-900-1003-SKY. LEAK CHECK GOOD.
